| Model Number |
2C8541 |
| Medical Device Problem Code |
Material Separation (1562)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that a clearlink continu-flo solution set with duo-vent spike "snapped in half while priming iv fluids".There was no patient involvement.No additional information is available.
Additional Manufacturer Narrative
B3 event date : march 2026.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.The device was not received for evaluation; therefore, a device analysis could not be completed.Should additional relevant information become available, a supplemental report will be submitted.